# SDR DL757100436

- Difficulty date: February 19, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 74,623 hours, 36,304 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T4801
- Part serial: 51263R8590
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 WINDOW SHATTERED IN FLT.  ARCING REPLACED WINDOW AND CONTROLLER.
